# SDR 97ZZZX682

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 2B729
- Condition: Shaft Worn
- Location: Vac Sys
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAC PUMP ARMATURE SHAFT WORN.  PUMP MAY HAVE BEEN RUN DRY.
